MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 20MM

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 20MM
Model Number 25001220E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2020 due to an alleged infection.The following eleos implants were revised: poly spacer, tibial hinge component, and distal femur axial pin.The following eleos implants were implanted at the time and were not revised during this revision surgery: segmental stem, stem extension, tibial baseplate and cemented stem extension.No additional information regarding this event has been provided.
 
Additional Manufacturer Narrative
This adverse event was not reported to onkos surgical until (b)(6) 2021.The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were reported for this event: #3013450937-2022-00016, #3013450937-2022-00017, #3013450937-2022-00018, #3013450937-2022-00019, #3013450937-2022-00020, #3013450937-2022-00021.The following mdrs were also submitted for this patient.These mdrs were submitted for an alleged infection and loose cemented stem that resulted in a revision surgery on (b)(6) 2021.#3013450937-2021-00329, #3013450937-2021-00330, #3013450937-2021-00331, #3013450937-2021-00332, #3013450937-2021-00333, #3013450937-2021-00334, #3013450937-2021-00335.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated/corrected: b4: date of this report added d4: lot number added d4: expiration date added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h4: device manufacturer date added h6: type of investigation code updated to 3331: analysis of production records h6: type of investigation code updated to 4111: communication/interviews h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4114: device not returned h6: type of investigation code updated to 4117: device not accessible for testing h6: type of investigation code updated to 4109: historical data analysis h6: investigation findings code updated to 213: no device problem found h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER, 20MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13261663
Report Number3013450937-2022-00015
Device Sequence Number1518515
Product Code KRO
UDI-Device IdentifierB27825001220E0
UDI-PublicB27825001220E0
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2025
Device Model Number25001220E
Device Catalogue Number25001220E
Device Lot Number1699712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002202E, ELEOS TIBIAL BASEPLATE; P/N 25004009E, ELEOS CEMENTED SEGMENTAL STEM; P/N KSC01065E, ELEOS CEMENTED STEM EXTENSION
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexFemale